# SDR MWEA010347

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 3914617510
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STATION 566 LEFT SIDE BETWEEN SEAT TRACKS NR 1 AND NR 2 HAS ELONGATED HOLES AND IS BENT.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT.
